Uncommon Complication for Commonly Used Drugs: Cardiac Arrest after Administration of Succinylcholine

A. Nazri, Z. Hidayah, M. Suryati, WI Wan Nasrudin, M. Azhar, O. Mazelan, H. N. Ashikin, Z. Fazilawati, M. Maziah, H. Has, S. Puzizer
{"title":"Uncommon Complication for Commonly Used Drugs: Cardiac Arrest after Administration of Succinylcholine","authors":"A. Nazri, Z. Hidayah, M. Suryati, WI Wan Nasrudin, M. Azhar, O. Mazelan, H. N. Ashikin, Z. Fazilawati, M. Maziah, H. Has, S. Puzizer","doi":"10.23937/2377-4630/1410071","DOIUrl":null,"url":null,"abstract":"Succinylcholine is a depolarizing, muscle relaxant, that commonly used to facilitate endotracheal intubation, especially in emergency surgery or patient with difficult intubation. However succinylcholine is associated with severe hyperkalaemia, arrhythmia and cardiac arrest especially in severe burn and neuromuscular disease and renal failure. We report a case of young boy with underlying Obstructive Sleep Apnoea (OSA) presented for bleeding post tonsillectomy, who developed cardiac arrest following administration of succinylcholine. In this case report, we discuss regarding possible mechanism and treatment.","PeriodicalId":90855,"journal":{"name":"International journal of anesthetics and anesthesiology","volume":" ","pages":""},"PeriodicalIF":0.0000,"publicationDate":"2018-12-31","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"International journal of anesthetics and anesthesiology","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.23937/2377-4630/1410071","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 0

Abstract

Succinylcholine is a depolarizing, muscle relaxant, that commonly used to facilitate endotracheal intubation, especially in emergency surgery or patient with difficult intubation. However succinylcholine is associated with severe hyperkalaemia, arrhythmia and cardiac arrest especially in severe burn and neuromuscular disease and renal failure. We report a case of young boy with underlying Obstructive Sleep Apnoea (OSA) presented for bleeding post tonsillectomy, who developed cardiac arrest following administration of succinylcholine. In this case report, we discuss regarding possible mechanism and treatment.
常用药物的罕见并发症:琥珀酰胆碱给药后心脏骤停
琥珀酰胆碱是一种去极化的肌肉松弛剂,常用于气管插管,特别是急诊手术或插管困难的患者。然而,琥珀酰胆碱与严重高钾血症、心律失常和心脏骤停有关,特别是在严重烧伤、神经肌肉疾病和肾功能衰竭时。我们报告一例患有潜在阻塞性睡眠呼吸暂停(OSA)的小男孩,在扁桃体切除术后出血,在服用琥珀酰胆碱后发生心脏骤停。在本病例报告中,我们讨论了可能的机制和治疗方法。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
0
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书